# SDR DHL200072457C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, CARGO TRACK HAS CORROSION PRESENT AT BS 950F TO BS 1030 RBL 45.5.  REMOVED FLOOR PANEL FOR ACCESS.  REMOVED DAMAGED SECTION OF CARGO TRACK,  RBL45.5,  STA 950 TO 1030 PER SRM 51-30-2.  INSTALLED NEW CARGO TRACK PER SRM 53-10-5 FIG 7.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED FLOOR PANEL PERSRM 51-30-2.
